# SDR COMA9610288

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CARGO DOOR WARNING SOUNDED DURING TAKEOFF.  ADJUSTED CARGO DOOR MICROSWITCH.  AIRCRAFT CONTINUED SERVICE.
